Stability Issues for a System of Differential Equations with Two Delays
Differencialʹnye uravneniâ, Tome 38 (2002) no. 10, pp. 1434-1436
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2002_38_10_a18,
author = {A. S. Maksaev},
title = {Stability {Issues} for a {System} of {Differential} {Equations} with {Two} {Delays}},
journal = {Differencialʹnye uravneni\^a},
pages = {1434--1436},
year = {2002},
volume = {38},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2002_38_10_a18/}
}
A. S. Maksaev. Stability Issues for a System of Differential Equations with Two Delays. Differencialʹnye uravneniâ, Tome 38 (2002) no. 10, pp. 1434-1436. http://geodesic.mathdoc.fr/item/DE_2002_38_10_a18/